I'm having the usual spring alergy problems with itchy, watery eyes...and now my ears are tickling. Claritin didn't help with my eyes, so I started Benedryl tablets today every 4 hours. It really helped my eyes, but my ears started tickling tonight, and the Benedryl doesn't seem to be helping with that. Should I take some Claritin or Clortrimeton? I'm sure this is in response to pear trees blooming right now.
My ears went from tickling to itching to burning to sharp pains now and then. It's and allergy response and I haven't personally found a perfect remedy yet. My guess is your ears are draining. Kinda like ones nose does drain down the throat. Nose sprays seem to help for me. Like Zicam for allergies(nose spray version) and prolly a decongestant(sudotabs) would help also.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.